# SDR SWAA002552

- Difficulty date: December 5, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 59,210 hours, 63,922 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 22D22900
- Condition: Unserviceable
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FWD SERVICE DOOR EVAC SLIDE PRESS INDICATOR LOW. R&R SLIDE ASSY PER MM.
